Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:6
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 9 od 10  
Back povratak na rezultate
2022, vol. 26, br. 1, str. 113-122
Fixed points for occasionally weakly biased mappings of type (A)
(naslov ne postoji na srpskom)
Badji Mokhtar-Annaba University, Laboratory of Applied Mathematics, Annaba, Algeria

e-adresab_hakima2000@yahoo.fr
Ključne reči: Weakly f-biased (respectively g-biased) of type (A) mappings; occasionally weakly f-biased (respectively g-biased) of type (A) mappings; implicit relation; unique common fixed point theorems; metric space
Sažetak
(ne postoji na srpskom)
In this paper, in the first step, we will introduce the concept of occasionally weakly biased mappings of type (A) which is a convenient generalization of the concept of weakly biased mappings of type (A). In the second step, we will show that this new definition coincides with our concept of occasionally weakly biased mappings given in [8]. In the third and last step we will give an example which verifies the validity of our result.
Reference
Akkouchi, M., Popa, V. (2011) Well-posedness of fixed point problem for a multifunction satisfying an implicit relation. Mathematica Moravica, vol. 15, br. 2, str. 1-9
Alfaqih, W.M., Imdad, M., Rouzkard, F. (2020) Unified common fixed point theorems in complex valued metric spaces via an implicit relation with applications. Boletim da Sociedade Paranaense de Matemática, 38(4): 9-29
Ali, J., Imdad, M. (2009) Unifying A multitude of common fixed point theorems employing an implicit relation. Communications of the Korean Mathematical Society, 24(1): 41-55
Aliouche, A., Popa, V. (2008) Coincidence and common fixed point theorems for hybrid mappings. Mathematica Moravica, br. 12-1, str. 1-13
Beloul, S., Tomar, A. (2017) A coincidence and common fixed point theorem for subsequentially continuous hybrid pairs of maps satisfying an implicit relation. Mathematica Moravica, vol. 21, br. 2, str. 15-25
Berinde, V., Vetro, F. (2012) Common fixed points of mappings satisfying implicit contractive conditions. Fixed Point Theory and Applications, 2012(1): 105
Bouhadjera, H., Djoudi, A. (2012) Fixed point for occasionally weakly biased maps. Southeast Asian Bulletin of Mathematics, 36(4): 489-500
Chandra, N., Joshi, M.C., Singh, N.K. (2017) Common fixed points for faintly compatible mappings. Mathematica Moravica, vol. 21, br. 2, str. 51-59
Deshpande, B., Chouhan, S. (2012) Common fixed point theorem for occasionally weakly biased mappings and its application to best approximation. East Asian mathematical journal, 28(5): 543-552
Deshpande, B., Pathak, R. (2014) Common fixed point theorems for hybrid pairs of mappings using implicit relations. Mathematica Moravica, vol. 18, br. 1, str. 9-20
Hakima, B. (2018) Different common fixed point theorems of integral type for pairs of subcompatible mappings. Mathematica Moravica, vol. 22, br. 2, str. 41-57
Imdad, M., Sharma, A., Chauhan, S. (2014) Some common fixed point theorems in metric spaces under a different set of conditions. Journal of Mathematics, Novi Sad, vol. 44, br. 1, str. 183-199
Jang, J.K., Yun, J.K., Bae, N.J., Kim, J.H., Lee, D.M., Kang, S.M. (2013) Common fixed point theorems of compatible mappings in metric spaces. International Journal of Pure and Applied Mathematics, 84(1): 171-183
Jha, K. (2007) Common fixed point for weakly compatible maps in metric space. Kathmandu University Journal of Science, Engineering and Technology, 1(4), 1-6
Jungck, G., Murthy, P.P., Cho, Y. (1993) Compatible mappings of type $(A)$ and common fixed points. Mathematica Japonica, 38, 2, 381-390
Jungck, G., Pathak, H.K. (1995) Fixed points via 'biased maps'. Proceedings of the American Mathematical Society, 123(7): 2049-2060
Jungck, G. (1986) Compatible mappings and common fixed points. International Journal of Mathematics and Mathematical Sciences, 9(4): 771-779
Liu, X., Chauhan, S., Chaudhari, S. (2013) Some common fixed point theorems for converse commuting mappings via implicit relation. Mathematica Moravica, vol. 17, br. 1, str. 79-87
Pant, V. (2011) Common fixed points for nonexpansive type mappings. Mathematica Moravica, vol. 15, br. 1, str. 31-39
Pathak, H.K., Cho, Y.J. (1998) Common fixed points of biased maps of type (A) and applications. International Journal of Mathematics and Mathematical Sciences, 21(4): 681-693
Phaneendra, T., Prasad, V.S.R. (2014) Two generalized common fixed point theorems involving compatibility and property E.A. Demonstratio Mathematica, 47(2): 449-458
Popa, V. (1997) Fixed point theorems for implicit contractive mappings. Stud. Cercet. Stiinµ. Ser. Mat. Univ. Bacau, 7, 129-133
Popa, V. (1999) Some fixed point theorems for compatible mappings satisfying an implicit relation. Demonstratio Mathematica, 32, 1, 157-163
Popa, V. (2020) A general fixed point theorem for two pairs of absorbing mappings in Gp -metric spaces. Annales Mathematicae Silesianae, 34(2): 268-285
Popa, V. (2007) Two coincidence and fixed point theorems for hybrid strict contractions. Mathematica Moravica, br. 11, str. 79-83
Popa, V. (2003) On some fixed point theorems for mappings satisfying a new type of implicit relation. Mathematica Moravica, br. 7, str. 61-66
Saluja, G.S. (2020) Some common fixed point theorems on partial metric spaces satisfying implicit relation. Mathematica Moravica, vol. 24, br. 1, str. 29-43
Singh, A., Prasad, K. (2019) A fixed point theorem for biased maps satisfying an implicit relation. New Trends in Mathematical Science, 1(7): 39-47
Singh, Y.M., Singh, M.R. (2012) Fixed points of occasionaly weakly biased mappings. Advances in Fixed Point Theory, 2(3), 286-297
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2201113B
primljen: 03.02.2022.
prihvaćen: 11.04.2022.
objavljen onlajn: 28.04.2022.
objavljen u SCIndeksu: 25.06.2022.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka